Facebook Pixel
EmpowHER Guest

Question about next choice

By Anonymous May 30, 2012 - 3:04am
Rate This

My boyfriends condom broke so I went to the pharmacy to get plan b. they only had next choice so I got that, took the first pill and the second twelve hours later. Around 6 or 7 hours since taking the first pill urinating was uncomfortable and two hours after that I started bleeding a little when urinating. It's not painful it's just really really uncomfortable. I debated taking the second pill thinking it would make things worse but I took it 11 hours later and so far nothing has gotten worse or better. I know menstral bleeding is normal but is bleeding through urine? I don't have a doctor so if it doesn't show signs of improvement I'll go to patient first.

Add a Comment2 Comments

EmpowHER Guest

Thank you, I'm thinking I also may be allergic to the pill though as I now have hives and shortness of breath :( going to patient first later!

May 30, 2012 - 7:28am
EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Blood in the urine is not a symptom for any emergency pill.  Causes for blood in urine can be, a kidney infection, kidney stone, UTI, injury to the urinary system.  You should see a doctor about this. 

Here are some resources for you





May 30, 2012 - 4:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Blood in Urine

Get Email Updates

Blood in Urine Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!